# SDR SWAA2022090148814

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 68,177 hours, 33,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED LH OVER WING EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06
